|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 4
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

4 2014

 
 n$-cocoherent rings, $n$-cosemihereditary rings and $n$-V-rings
Z. Zhu    Pages 809-822
 Abstract    Full Text    [PDF 116KB]    
 A modified Mann iterative scheme for a sequence of nonexpansive mappings and a monotone mapping with applications
M. Bagherboum, A. Razani    Pages 823-849
 Abstract    Full Text    [PDF 179KB]    
 Existence of an $L^p$-solution for two dimensional integral equations of the Hammerstein type
S. A. Hosseini, S. Shahmorad , A. Tari    Pages 851-862
 Abstract    Full Text    [PDF 114KB]    
 Symmetry classes of polynomials associated with the dihedral group
E. Babaei, Y. Zamani    Pages 863-874
 Abstract    Full Text    [PDF 110KB]    
 Convergence results: A new type iteration scheme for two asymptotically nonexpansive mappings in uniformly convex Banach spaces
M. R. Yadav    Pages 875-889
 Abstract    Full Text    [PDF 115KB]    
 A strong convergence theorem for solutions of zero point problems and fixed point problems
S. Y. Cho, X. Qin , L. Wang    Pages 891-810
 Abstract    Full Text    [PDF 128KB]    
 Higher order close-to-convex functions associated with Attiya-Srivastava operator
S. Hussain , M. Arif, S. Nawaz Malik    Pages 911-920
 Abstract    Full Text    [PDF 116KB]    
 On quasi-Einstein Finsler spaces
B. Bidabad , M. Yarahmadi    Pages 921-930
 Abstract    Full Text    [PDF 102KB]    
 Reversibility of a module with respect to the bifunctors Hom and Rej
Y. Tolooei, M. R. Vedadi    Pages 931-940
 Abstract    Full Text    [PDF 108KB]    
 Quintasymptotic sequences over an ideal and quintasymptotic cograde
S. Jahandoust, R. Naghipour    Pages 941-959
 Abstract    Full Text    [PDF 143KB]    
 Frobenius kernel and Wedderburn's little theorem
M. Amiri, M. Ariannejad    Pages 961-965
 Abstract    Full Text    [PDF 80KB]    
 ON THE POLAR DERIVATIVE OF A POLYNOMIAL
A. ZIREH   Page 967
Full Text    [PDF 106KB]    
 Strong convergence of a general implicit algorithm for variational inequality problems and equilibrium problems and a continuous representation of nonexpansive mappings
E. Soori , M. Lashkarizadeh Bami    Pages 977-1001
 Abstract    Full Text    [PDF 149KB]    
 Strong convergence of modified noor iteration in CAT(0) spaces
A. Cuntavepanit    Pages 1003-1016
 Abstract    Full Text    [PDF 106KB]    
 On the sum of Pell and Jacobsthal numbers by matrix method
A. Ö,teleș, , M. Akbulak    Pages 1017-1025
 Abstract    Full Text    [PDF 122KB]    
 Lexicographical ordering by spectral moments of trees with a given bipartition
S. L i , J. Zhang    Pages 1027-1045
 Abstract    Full Text    [PDF 227KB]    
 Continuous frames and g-frames
S. H. Avazzadeh , R. A. Kamyabi Gol, R. Raisi Tousi    Pages 1047-1055
 Abstract    Full Text    [PDF 101KB]    
: 14/6/93
: 88808855 88807775 (021)

: 11/6/93
Ϙϐ : 332  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
متن مطالب شماره 98، 1398 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ